# SDR USAA2011051791869

- Difficulty date: April 15, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6584176
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK IN FUSELAGE FRAME STUB BEAM AT BS 706, LBL 46.  REPAIRED FUSELAGE FRAME STUB BEAM AT BS 706, LBL 46 IAW EA 102886.
